# SDR SWAA2013092320429

- Difficulty date: September 11, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 35,894 hours, 20,674 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER IN SPAR SKIN AT STABILIZER STATION 138.7 CRACKED 16.75" AFT OF LE.  REPAIRED SKIN IAW SRM.
